Theorems of Alternatives for Substructural Logics

In Ofer Arieli & Anna Zamansky, Arnon Avron on Semantics and Proof Theory of Non-Classical Logics. Springer Verlag. pp. 91-105 (2021)
  Copy   BIBTEX

Abstract

A theorem of alternatives provides a reduction of validity in a substructural logic to validity in its multiplicative fragment. Notable examples include a theorem of Arnon Avron that reduces the validity of a disjunction of multiplicative formulas in the “R-mingle” logic RM\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}RM\mathrm {RM}\end{document} to the validity of a linear combination of these formulas, and Gordan’s theorem for solutions of linear systems over the real numbers that yields an analogous reduction for validity in Abelian logic A\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}A\mathrm {A}\end{document}. In this paper, general conditions are provided for axiomatic extensions of involutive uninorm logic without additive constants to admit a theorem of alternatives. It is also shown that a theorem of alternatives for a logic can be used to establish deductive interpolation and completeness with respect to a class of dense totally ordered residuated lattices.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Two-cardinal diamond and games of uncountable length.Pierre Matet - 2015 - Archive for Mathematical Logic 54 (3-4):395-412.
Hard Provability Logics.Mojtaba Mojtahedi - 2021 - In Mojtaba Mojtahedi, Shahid Rahman & MohammadSaleh Zarepour, Mathematics, Logic, and their Philosophies: Essays in Honour of Mohammad Ardeshir. Springer. pp. 253-312.
Minimal elementary end extensions.James H. Schmerl - 2017 - Archive for Mathematical Logic 56 (5-6):541-553.

Analytics

Added to PP
2022-03-09

Downloads
10 (#1,546,824)

6 months
2 (#1,373,813)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references